# SDR ERAA060584

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6221239011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV RECEIVER UNIT HAS 54 CYCLES, REMAINS IN G/S WHEN SWITCHED TO GPS.
